# SDR SWIA200514978

- Difficulty date: May 8, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 9,259 hours, 7,192 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EN ROUTE RECEIVED SMOKE AURAL, SMOKE WARNING AND ON CARGO FIREX PANEL, LASTED FOR ABOUT 5 SEC, THEN WENT OUT.  REPLACED AFT CARGO SMOKE DETECTOR.  OPERATIONALCHECK GOOD.  P/N: 473597-19, S/N OFF: 1945.
